Controllability of two-point nonlinear boundary-value problems by the numerical-analytic method


Akhmet M. , Zafer A.

APPLIED MATHEMATICS AND COMPUTATION, vol.151, no.3, pp.729-744, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 151 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096k-3003(03)00524-1
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.729-744

Abstract

By employing a numerical-analytic method, we establish sufficient conditions for the controllability of systems (dy) under bar /dt = A (t)y + B (t) it + g (t) + f (t,y,z,u)